MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in the lad.During a revascularization, two resolute onyx des were implanted in the rca, on the same day of the first revascularization, a second revascularization was performed and another two resolute onyx des were implanted, one in the rca and one in the 2nd rpl.Approximately 13 months post procedure, and 10 months post revascularizations , patient suffered nstemi in the rca.The event was treated with two resolute onyx des stents implanted in the rca and the patient recovered.
 
Additional Manufacturer Narrative
Additional information: investigator assessed the event as not related to device and anti platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: investigator assessed event is not related to device and anti platelet medication.Cec adjudicated mi as a non event.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9602163
Report Number9612164-2020-00302
Device Sequence Number458816
Product Code NIQ
UDI-Device Identifier00643169557079
UDI-Public00643169557079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Model NumberRONYX35015UX
Device Catalogue NumberRONYX35015UX
Device Lot Number0008998841
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/23/2020
01/23/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date02/06/2020
02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight101